side effects

By chemistlover Latest Reply 2011-08-01 19:50:45 -0500
Started 2011-07-28 11:11:30 -0500

does the side effects of diabetic medication ever make you not want to take it ?

9 replies

shoulders 2011-07-29 18:01:25 -0500 Report

Yes, every diabetic thinks about not takeing their meds. due to the side effects. But, prefer to go ahead and deal with the side effects rather than the otherside of that picture…Hopitalization or possiblely death

GabbyPA 2011-07-28 14:28:45 -0500 Report

Suddenly in the last month or so, all of my meds are causing side effects. Even my Metformin which doesn't usually bother me has been causing me trouble. We should call our doctor before stopping any medicine. Here is some good information about meds, side effects and interactions from our Health Center.

VaHermit 2011-07-28 13:07:27 -0500 Report

I started on Insulin 2 kinds. Have so much low Blood Sugar finally got switched to another kind…A1C after 90 days was so low my MD wanted to put me on oral medications and I said absolutely NO!! Returned a week ago for another issue and he is still wanting to put me on oral medications and I am still saying NO with an emphatic !!!! I have read all the information and seen the side effects and read a lot of posts here and way too many people are having very high glucose readings and on 2, 3 oral meds and some on 2-3 orals and one or more insulins. I am doing AOK on one Insulin and would prefer to stay there. My body reacts weirdly to simple medications or has reactions mostly happening in teenagers…I am terrified to take oral meds. Some cause terrible GI upsets…I have enough of them without some medication adding to it. Any one have advice to get the Doc to back off…or why he is so adamant that I be on oral meds vs insulin??

vonweidhaas 2011-07-28 12:21:01 -0500 Report

Yes!!!! After leaving the hospital I was so sick from the meds that I actually did skip a few times after consulting with my Dr. with readings@234, he said it was ok to skip for a day. I noted my sugar levels really spiked not taking the metforim (which I am looking into after hearing the adverse side affects). I inject nightly now and do not need the before "meal" insulin. My body has mellowed out after a month on meds.